Skip to Main content Skip to Navigation
Journal articles

Continuity and injectivity of optimal maps

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01141048
Contributor : Jérôme Vétois <>
Submitted on : Friday, April 10, 2015 - 11:48:38 AM
Last modification on : Monday, October 12, 2020 - 10:27:33 AM

Identifiers

Citation

Jérôme Vétois. Continuity and injectivity of optimal maps. Calculus of Variations and Partial Differential Equations, Springer Verlag, 2015, 52 (3), pp.587-607. ⟨10.1007/s00526-014-0725-x⟩. ⟨hal-01141048⟩

Share

Metrics

Record views

214